# SDR SWIA202053596

- Difficulty date: September 10, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Chafed
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND AT FORWARD PULL IN LEVER CAM ON FUSELAGE CHAFED THROUGH PROTECTIVE COATING.  C-CHECK RO 10/20/2020.  EVALUATED, REMOVED, AND REPLACED PASSENGER DOOR FWD DOOR CAM P/N 600-31688-17 P/O T56322, REF CRJ 200 SRM (TEST GOOD).  SEE CONTINUTION CARD FOR DETAILS.
